# SDR DALA2023082907040

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 SECONDARY NRC IN REF NRC #00546: CRACK ON AFT LAV SERVICE PAN, CORRECTIVE ACTION: SUMMARY OF NRC 00585: AFT LAV SERVICE PAN WAS REPAIRED PER ER/A 611426-14. (2937766)
